# SDR IPXA2020041554232

- Difficulty date: April 13, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 80,395 hours, 16,630 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Connector
- Condition: Out Of Position
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AUPON LANDING RIGHT WHEEL BRAKES DID NOT WORKFOUND BRAKE SYSTEM #1 INOP ON RT TRUCK. REPLACED ANTI-SKID CONTROL MAN. IAW MM-32-45-20-000-801. NO HELP. REPLACED RT GEAR SYS #1 GLAND SWIVEL UNIT IAW MM 32-44-06-401. NO HELP. FOUND CONNECTORS P1-1671 AND P1-1672 SWAPPED. CORRECTED. FOUND PRESSURE AND RETURN HYD LINES SWAPPED ON TOP OF SWIVEL
